# SDR AALA2018130811001

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 16,695 hours, 3,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY H THRESHOLD LIGHT ADJACENT BOTTOM RIGHT CORNER WAS DAMAGED, HANGING BY WIRES.  REPLACED THE EMERGENCY LIGHT IAW MM 33-51-19-000-003-A. CHECKED NORMAL. OK FOR SERVICE
